Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 55, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 5, 2007, 7:47 PM EDT for Early County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2007, 7:47 PM EDT (23:47 UTC)
- Expired
- Jun 5, 2007, 8:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Early County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:24 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1038 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 052347 SVRTAE GAC099-060030- /O.NEW.KTAE.SV.W.0055.070605T2347Z-070606T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 747 PM EDT TUE JUN 5 2007 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL EARLY COUNTY IN SOUTHWEST GEORGIA... * UNTIL 830 PM EDT * AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROWENA...OR ABOUT 9 MILES EAST OF BLAKELY...AND MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NICHOLASVILLE...DOUGLASVILLE AND DOUGLASS CROSSROADS RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3141 8482 3131 8484 3126 8464 3142 8464 $$ 85-GIBBS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 5:55 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 5, 5:55 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 555 PM EDT TUE JUN 5 2007 ...SEVERE THUNDERSTORMS WATCH #348 IN EFFECT UNTIL 8 PM EDT FOR ALL SOUTHWEST AND SOUTH-CENTRAL GEORGIA COUNTIES... ACTIVE AFTERNOON CONTINUES ACROSS MAINLY FL BIG BEND AND GA ZONES. AT UPPER LEVELS...LARGE SCALE TROUGH ACROSS SE WITH SERIES OF VORT MAXES ROTATING AROUND BASE. ONE VORT MAX (PER RUC) MOVING THRU WCNTRL GA AND H5 50 KT JET ACROSS N FLA. S OF VORT...WLY H5 FLOW AIDING DEEP LYR SHEAR. AT SURFACE...MSAS SHOWS SURFACE TROUGH FROM CNTRL NC SWWD THRU NRN GA AND INTO SE ALA. EARLIER OUTFLOW BOUNDARY SET UP FROM NRN FL THRU WRN GA WITH STORMS DEVELOPING SOUTH OF BOUNDARY/OUTFLOW AIDED BY ABUNDANT LOW LEVEL MOISTURE AND GOOD INSTABILITY. LIGHTER SLY FLOW ALLOWED SEA BREEZE TO DEVELOP AND MOVE INLAND. UNIDIRECTIONAL FLOW ESPECIALLY AT LOWER LEVELS FAVORING SPLITTING CELLS AND INCREASE CHANCES OF LARGE HAIL AS CLEARLY SEEN EARLIER IN VCNTY OF LEON AND GADSDEN COUNTIES. SEVERAL PEOPLE IN NE LEON/NE JEFFERSON REPORTED SEEING FUNNEL CLOUD AT THE SAME TIME AREA RADAR SHOWED AMPLE ROTATION AND GATE TO GATE SHEAR NECESSITATING A TORNADO WARNING. ACTIVE CONVECTION SEEMS A GOOD BET FOR AT LEAST A FEW HOURS... ESPECIALLY OVER GA ZONES AND WILL BE MONITORED JUSTIFYING THE SVR TSTM WATCH. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && BLOCK
Hazardous weather outlook, Jun 5, 5:00 AM EDT, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 500 AM EDT TUE JUN 5 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-061000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 500 AM EDT TUE JUN 5 2007 /400 AM CDT TUE JUN 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A MID LEVEL IMPULSE APPROACHING THE AREA WILL COMBINE WITH AFTERNOON SEABREEZES AND A MODERATELY UNSTABLE ATMOSPHERE TO PRODUCE SCATTERED THUNDERSTORMS FROM LATE THIS MORNING THROUGH THE EVENING. INSTABILITY AND SHEAR PROFILES INDICATE THE POTENTIAL FOR A FEW OF THESE STORMS TO BE STRONG TO POSSIBLY SEVERE. FOR THESE REASONS MUCH OF THE FORECAST AREA IS NOW UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE MAIN THREAT FROM ANY STRONGER STORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. MODERATE SOUTHWEST FLOW THIS AFTERNOON WILL RESULT IN A HIGH RISK OF RIP CURRENTS ALONG THE COAST OF THE FLORIDA PANHANDLE AND BIG BEND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL RETURN TO THE AREA LATE IN THE WEEK INTO THE WEEKEND. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. CAMP
In the hours before
Special weather statement, Jun 5, 6:33 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 633 PM EDT TUE JUN 5 2007 ALZ067-052315- HENRY- 533 PM CDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HENRY COUNTY... * UNTIL 615 PM CDT AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF ABBEVILLE...MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jun 5, 6:38 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 638 PM EDT TUE JUN 5 2007 FLZ018-052345- JEFFERSON- 638 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN JEFFERSON COUNTY... * UNTIL 745 PM EDT AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ACROSS SOUTHERN THOMAS COUNTY 10 MILES NORTHWEST OF MONTICELLO...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jun 5, 6:46 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 646 PM EDT TUE JUN 5 2007 GAZ130-131-052330- BEN HILL-IRWIN- 646 PM EDT TUE JUN 5 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BEN HILL AND IRWIN COUNTIES... * UNTIL 730 PM EDT AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF MILAN TO 10 MILES NORTHWEST OF FITZGERALD...MOVING EAST AT 25 MPH. THESE STORMS WILL BE NEAR... FITZGERALD BY 705 PM EDT. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jun 5, 7:04 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 704 PM EDT TUE JUN 5 2007 GAZ126-060000- LEE- 704 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE COUNTY... * UNTIL 800 PM EDT AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF LEESBURG...MOVING SOUTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING SMALL HAIL THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jun 5, 7:10 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 710 PM EDT TUE JUN 5 2007 GAZ142-060000- EARLY- 710 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EARLY COUNTY... * UNTIL 800 PM EDT AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF COLUMBIA...OR 8 MILES WEST OF BLAKELY...MOVING EAST AT 25 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jun 5, 7:16 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 716 PM EDT TUE JUN 5 2007 GAZ127-060000- WORTH- 716 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN WORTH COUNTY... * UNTIL 800 PM EDT AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES EAST OF LEESBURG...MOVING SOUTHEAST AT 30 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:18 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady | 42 min |
| Jun 5, 6:21 PM EDT | Severe Thunderstorm Warning | TAE | Thomas | 39 min |
| Jun 5, 7:32 PM EDT | Severe Thunderstorm Warning | TAE | Turner, Worth | 43 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.